| Catalog Number |
072190 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the hair found in wound drain.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Visual evaluation of the returned two-photo sample noted one opened (with original packaging), flute wound drain.Visual inspection of the sample noted that the first photo shows the product packaging information.The second photo shows a strand of hair on the drain tubing.This does not meet specification per ip7600518, revision 21 which states "no hair is permitted on the product".The labeling is found to be adequate to fulfill s03fa211 revision 26.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Corrections: d, e, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the hair found in wound drain.